Alert archive / Arkansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 135, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 10, 2007, 2:04 PM CDT for Crawford County, Sebastian County, Arkansas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2007, 2:04 PM CDT (19:04 UTC)
- Expired
- Jun 10, 2007, 3:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Crawford County, AR, Sebastian County, AR
The radar
The Western Arkansas radar (KSRX), 17 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 1:37 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1180 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1117 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 101904 SVRTSA ARC033-131-102000- /O.NEW.KTSA.SV.W.0135.070610T1904Z-070610T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 204 PM CDT SUN JUN 10 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS * UNTIL 300 PM CDT * AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR VAN BUREN...MOVING SOUTHEAST AT 20 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ALMA... BARLING...LAVACA AND BLOOMER. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3555 9438 3538 9447 3523 9417 3545 9405 $$
2 follow-up statements
000 WWUS54 KTSA 101926 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 226 PM CDT SUN JUN 10 2007 ARC033-131-102000- /O.CON.KTSA.SV.W.0135.000000T0000Z-070610T2000Z/ SEBASTIAN AR-CRAWFORD AR- 226 PM CDT SUN JUN 10 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR SOUTHERN CRAWFORD AND NORTHEASTERN SEBASTIAN COUNTIES... AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ALMA TO VAN BUREN...MOVING EAST AT 15 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DYER...LAVACA AND BLOOMER. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3555 9429 3542 9441 3527 9414 3545 9405 $$
000 WWUS54 KTSA 101952 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 252 PM CDT SUN JUN 10 2007 ARC033-131-102002- /O.EXP.KTSA.SV.W.0135.000000T0000Z-070610T2000Z/ SEBASTIAN AR-CRAWFORD AR- 252 PM CDT SUN JUN 10 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD AND NORTHEASTERN SEBASTIAN COUNTIES EXPIRES AT 300 PM CDT... THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT. LAT...LON 3555 9429 3542 9441 3527 9414 3545 9405 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 10:25 AM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jun 10, 10:25 AM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1025 AM CDT SUN JUN 10 2007 .DISCUSSION... SMALL AREA OF SHOWERS/THUNDERSTORMS LIFTING NORTHEAST INTO MISSOURI LATE THIS MORNING. MOSTLY SUNNY SKIES ACROSS MUCH OF EASTERN OKLAHOMA/NORTHWEST ARKANSAS HAS ALLOWED ATMOSPHERE TO ALREADY BECOME UNSTABLE WITH MINIMAL CIN. AS WEAK DISTURBANCE OVER WESTERN OKLAHOMA LIFTS NORTHEAST THIS AFTERNOON ATMOSHPERE EXPECTED TO BECOME VERY UNSTABLE WITH SURFACE LIS EXCEEDING -10 DEG C. ALTHOUGH DEEP LAYER SHEAR WILL REMAIN MARGINAL...STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO AGAIN DEVELOP/PROPAGATE ALONG RESIDUAL/DEVELOPING OUTFLOW BOUNDARIES AND IN ZONES OF STRONGER DIFFERENTIAL HEATING/PREFERRED TERRAIN AREAS. HAVE RAISED POPS TO LIKELY FOR THIS AFTERNOON ACROSS ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AND RAISED SEVERE WEATHER PROBABILITIES ACCORDINGLY. ZFP/AFM/PFM SENT...WILL UPDATE HWO SHORTLY. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...12 LONG TERM....10
Hazardous weather outlook, Jun 10, 1:31 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 131 PM CDT SUN JUN 10 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 108 PM CDT SUN JUN 10 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...NOW...ENDING BY 11PM. BEGINNING AGAIN AT 2AM. HEAVY RAIN AND FLASH FLOODING. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY TO MID AFTERNOON. DISCUSSION... A STRONGLY UNSTABLE ATMOSPHERE WAS IN PLACE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHWEST ARKANSAS AND THE BORDER AREA OF EASTERN OKLAHOMA. AS THE CAP WEAKENS AREA WIDE THIS AFTERNOON...SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE ENTIRE REGION. AS WAS THE CASE YESTERDAY...WINDS ALOFT ARE WEAK...SO CELLS WILL TEND TO BE SLOW MOVING AND QUICKLY BECOME MULTICELLULAR. HOWEVER...LARGE HAIL AND STRONG WINDS WILL OCCUR WITH A NUMBER OF THE STORMS TODAY. IN ADDITION...2 TO 3 INCHES OF QUICK RAINFALL WILL OCCUR AT SOME LOCATIONS. TWO BOUNDARIES WERE IN THE REGION TODAY THAT MAY FOCUS THE MOST CONCENTRATED ACTIVITY OR AT LEAST OFFER THE BEST CHANCE FOR STORM ORGANIZATION. BOTH BOUNDARIES ARE FROM MORNING STORMS. ONE EXTENDED FROM CARROLL COUNTY TO NEAR FAYETTEVILLE TO BETWEEN OKMULGEE AND TULSA. THE SECOND EXTENDED FROM THE KANSAS LINE NORTH OF BARTLESVILLE INTO CREEK COUNTY AND ON SOUTHWEST. THE AFTERNOON AND EVENING STORMS ARE EXPECTED TO WEAKEN AFTER 10PM. HOWEVER DEPENDING ON HOW THE EVENING STORMS EVOLVE... THERE IS A CHANCE THAT STORMS COULD INCREASE AGAIN IN THE EARLY MORNING HOURS IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION WILL BE NEEDED NEAR ANY STRONG STORMS. NET CONTROLLERS FOR THE REGIONAL SKYWARN NET SHOULD CLOSELY MONITOR CONDITIONS AND BE READY FOR ACTIVATION THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... LITTLE CHANGE IN THE OVERALL WEATHER PATTERN IS EXPECTED OVER THE NEXT WEEK WITH SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS DEVELOPING EACH DAY. WEAK WIND FIELDS ALOFT WILL LIKELY LIMIT THE SEVERE WEATHER CHANCES TO THE ISOLATED PULSE SEVERE STORMS WHICH ARE COMMON IN SUMMER. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 10, 1:26 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
126 PM CDT SUN JUN 10 2007
OKZ072-101900-
SEQUOYAH OK-
126 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTY:
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN SEQUOYAH
AT 126 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF SHORT...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...SHORT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3554 9468 3544 9461 3548 9445 3565 9448Special weather statement, Jun 10, 1:27 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
127 PM CDT SUN JUN 10 2007
ARZ002-101900-
CARROLL AR-
127 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
NORTHEASTERN CARROLL
AT 127 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES NORTHEAST OF OAK GROVE TO 4 MILES
NORTHWEST OF GREEN FOREST...MOVING EAST AT 10 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OAK GROVE...DENVER...
GREEN FOREST AND COIN.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3652 9350 3633 9355 3627 9329 3651 9326Local storm report, Jun 10, 1:30 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
130 PM CDT SUN JUN 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG CHARLESTON 35.30N 94.04W
06/10/2007 FRANKLIN AR EMERGENCY MNGR
NUMEROUS TREES DOWN/DAMAGED ACROSS THE CITY OF
CHARLESTON. NO POWER IN CHARLESTON OR BRANCH.
&&
JDSSpecial weather statement, Jun 10, 1:46 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
146 PM CDT SUN JUN 10 2007
ARZ019-OKZ072-101915-
CRAWFORD AR-SEQUOYAH OK-
146 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
WESTERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 146 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTH OF DORA...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHORT...UNIONTOWN...CEDARVILLE...
SHIBLEY...FURRY...FIGURE FIVE AND DORA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3560 9452 3542 9454 3542 9429 3561 9430Special weather statement, Jun 10, 1:50 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 PM CDT SUN JUN 10 2007
ARZ011-101915-
MADISON AR-
150 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
CENTRAL MADISON
AT 150 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHEAST OF HARMONY...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HARMONY...HUNTSVILLE AND
MARBLE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3612 9380 3599 9378 3603 9353 3616 9361Special weather statement, Jun 10, 2:01 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
201 PM CDT SUN JUN 10 2007
ARZ019-029-101930-
CRAWFORD AR-SEBASTIAN AR-
201 PM CDT SUN JUN 10 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES:
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN NORTHWEST ARKANSAS
SOUTHWESTERN CRAWFORD
AT 201 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF VAN BUREN...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...UNIONTOWN...FORT
SMITH...VAN BUREN...KIBLER...SHIBLEY...FURRY AND FIGURE FIVE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3559 9445 3540 9447 3535 9432 3542 9421The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:06 PM CDT | Special Weather Statement | TSA | Franklin | 24 min |
| Jun 10, 12:24 PM CDT | Special Weather Statement | TSA | Carroll | 36 min |
| Jun 10, 12:26 PM CDT | Special Weather Statement | TSA | Crawford | 34 min |
| Jun 10, 12:39 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 29 min |
| Jun 10, 1:27 PM CDT | Special Weather Statement | TSA | Carroll | 33 min |
| Jun 10, 1:46 PM CDT | Special Weather Statement | TSA | Crawford | 29 min |
| Jun 10, 1:50 PM CDT | Special Weather Statement | TSA | Madison | 25 min |
| Jun 10, 2:01 PM CDT | Special Weather Statement | TSA | Crawford | 29 min |
| Jun 10, 2:36 PM CDT | Flash Flood Warning | TSA | Carroll | 114 min |
| Jun 10, 4:03 PM CDT | Severe Thunderstorm Warning | TSA | Madison | 31 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.